MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number EPH02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What procedure were they performing? how was the procedure completed? was there any patient consequence?.
 
Event or Problem Description
Suctioned without pushing the suction button.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was received with no apparent damage.The instrument was tested for continuity and was found to be conforming.There were no anomalies noted with the functionality of the device.The device was disassembled to inspect the internal components, no evidence was found that could have caused the reported continuous activation nor suction issues.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8232264
Report Number3005075853-2019-15621
Device Sequence Number216127
Product Code GCJ
UDI-Device Identifier10705036012443
UDI-Public10705036012443
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberEPH02
Device Lot NumberR9396N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date06/17/2019
Patient Sequence Number1